# SDR IPXA2023082293984

- Difficulty date: July 19, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- Aircraft time: 23,170 hours, 13,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Adapter
- Part number: A5377413620400
- Part serial: NA
- Condition: Corroded
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCORROSION FOUND ON MAIN DECK CARGO MID SECTION R/H ON CROSS MEMBER BETWEEN PANELS 241TK AND 241KF.REMOVE AND INSTALLED IAW SRM 51-40-21.
